# SDR AALA20150116012

- Difficulty date: January 15, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N646AA
- Make and model: Boeing 757223
- Aircraft serial: 24604
- Aircraft time: 73,364 hours, 25,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT IDENTIFIER LENS COVER MISSING AT FLOOR LEVEL NEAR 1R CART STORAGE IN CTR AISLE.  R & R EMER EXIT IDENTIFIED IAW AMM 33-51-10.  SYS CHECKED NORMAL.
